# SDR RRXA98592

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 561214255
- Condition: Misdrilled
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOORBEAM AT FS 1700 WITH MISDRILLED HOLES IN UPPER HORIZONTAL FLANGE.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR ANGLES AND FILLERS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05744.
